# SDR 06FDEA04286

- Difficulty date: December 16, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,651 hours, 19,467 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Spoiler
- Component: Spoiler
- Component part number: A5771001300000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SPOILER PANEL ACTUATOR FITTING BROKEN AND MISSING LUG.  SPOILER WAS REPLACED PER AMM 27-61-51.
